# SDR ASAA2023040942821

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N964AK
- Make and model: Boeing 737-9
- Aircraft serial: 44068
- Aircraft time: 8 hours, 6 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #2 B FIRE LOOP DOSE NOT TEST. GROUNDED - YES. B737-9 AMM TASK 26-11-00-710-801 OP TEST FAILS. FROM FLIGHT DECK ENG 2 LOOP A&B WILL NOT TEST. NO FIRE HANDLE ILLUMINATION. AT DETECTION MODULE M 00279 IN E&E ENG 2 LOOP B FAIL AND LOOP B SHORT LIGHT ON. ORDERED DET MODULE AND TESTER AOG. FOUND COWL PIN LANYARD ACROSS FIRE LOOP TERMINALS. REPOSITIONED LANYARD. OPS CHECK GOOD REF AMM 26-11-00.
